# SDR USAAD01042

- Difficulty date: March 3, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N965VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47374
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: AS66411LS666
- Condition: Failed
- Location: Rt Engine
- Part time: 34,399 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MHT-PIT - FLT 1770 - DURING CLIMB-OUT, THE RIGHT HYDRAULIC PRESSURE DROPPED FOLLOWED BY THE LEFT HYDRAULIC PRESSURE.  THE ALTERNATE GEAR EXTENSION WAS USED.  THE AIRCRAFT LANDED WITHOUT INCIDENT AND WAS TOWED TO THE GATE.  MAINTENANCE REPLACED THE RIGHT ENGINE DRIVEN HYDRAULIC PUMP.  (M)
